MAUDE Adverse Event Report: OLSEN MEDICAL, LLC OLSEN; EYE SHIELD

OLSEN MEDICAL, LLC OLSEN; EYE SHIELD
Model Number 607000
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 12/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a total of (b)(4) boxes of 12 (42,756 units) sold of all lots since 2012 with no additional complaints recorded.The part of the product that touches the skin around the eyes is an adhesive.The (b)(4) states to make sure that the patient does not have an allergy to ekg adhesive.It is most likely that the customer had an allergic reaction to the adhesive on the device.The (b)(4) was provided to the customer and the case is being closed on the customer's end with no further investigation necessary.This can be seen at the initial and final report.If additional information is obtained that alleges any additional patient involvement or need for corrective actions, a follow up will be submitted.
 
Event or Problem Description
The patient experienced a soft tissue injury after removal of the eye shield.There was no long tern affect on the patient.

Brand Name
OLSEN
Common Device Name
EYE SHIELD
Manufacturer (Section D)
OLSEN MEDICAL, LLC
3230 commerce center pl
louisville KY 40211
MDR Report Key11251234
Report Number3000719969-2021-00001
Device Sequence Number17066782
Product Code HOY
UDI-Device Identifier00841785107702
UDI-Public00841785107702
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K852404
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number607000
Device Catalogue Number607000
Device Lot Number117891
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2021
Initial Report FDA Received Date01/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1